Previous |  Up |  Next


Title: О непрерывной зависимости решений дифференциальных уравнений от параметра (Russian)
Title: Continuous dependence of solutions of differential equations on a parameter (English)
Author: Kurzweil, Jaroslav
Author: Vorel, Zdeněk
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 7
Issue: 4
Year: 1957
Pages: 568-583
Summary lang: English
Category: math
MSC: 34.00
idZBL: Zbl 0090.30001
idMR: MR0111874
DOI: 10.21136/CMJ.1957.100268
Date available: 2008-06-09T12:55:47Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] М. А. Красносельский С. Г. Крейн: О принципе усреднения в нелинейной механике.Успехи математических наук, 10: 3 (1955), 147-152. Zbl 1229.11009, MR 0071596
Reference: [2] J. Kurzweil: Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter.Czechoslovac Mathematical Journal, 7 (82), 1957, 418-449. Zbl 0090.30002, MR 0111875
Reference: [3] G. Sansone: Equazioni differenziali nel campo reale.Bologna 1948.
Reference: [4] E. A. Goddington N. Levinson: Theory of Ordinary Differential Equations.1955.


Files Size Format View
CzechMathJ_07-1957-4_5.pdf 1.808Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo